# SDR DALA2024080107680

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0477173) CORROSION ON BEAM STA 986.5 BTW RBL 23 TO 24 AND BTW LBL 34 TO 35 AT W2 CAB PAX. BEAM STA 986.5 BTW RBL 23 TO 24 AND BTW LBL 34 TO 35 AT W2 CAB PAX. WAS REPAIRED PER B737-800 SRM 53-70-51-2R.
